# SDR HNAA2021061400240

- Difficulty date: May 21, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 47,003 hours, 44,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBD # 2 SEAT TRACK GUSSET...REMOVED AND INSTALLED SERVICEABLE RH INBD #2 SEAT TRACK GUSSET IAW EMB 145 SRM 51-40-02.
